On optimization of weight quadrature formulas
Abstract
We obtain asymptotically optimal quadrature formulas on the classH ω [-1, 1] for an arbitrary continuous weight function which is positive on [-1, 1] almost everywhere and for a wide class of moduli of continuity ω(t).
Published
25.08.1995
How to Cite
BabenkoV. F. “On Optimization of Weight Quadrature Formulas”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 47, no. 8, Aug. 1995, pp. 1011–1021, https://umj.imath.kiev.ua/index.php/umj/article/view/5498.
Issue
Section
Research articles